# SDR QMLA2015090315081

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N230AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0540
- Aircraft time: 3,557 hours, 12,741 cycles
- Engine: Pwa PW206B
- Engine time: 2,387 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG CHIP LIGHT IN FLIGHT WOULD NOT EXTINGUISH WITH FUZZ BURNER.  CAUTION LIGHT REMAINED ILLUMINATED. EXAMINED CHIP DETECTOR & FOUND METAL FLAKES ATTACHED TO CHIP DETECTOR.  SAMPLE OF CHIPS SENT IN FOR ANALYSIS.
